Affordable Access

Publisher Website

Differentiability as convergence to perfectly competitive equilibrium

Authors
Journal
Journal of Mathematical Economics
0304-4068
Publisher
Elsevier
Publication Date
Volume
8
Issue
1
Identifiers
DOI: 10.1016/0304-4068(81)90012-4

Abstract

Abstract A concept of convergence to perfectly competitive equilibrium, called asymptotically no-surplus, is demonstrated for a sequence of exchange economies in which both the number of agents and the number of commodities is increasing. The no-surplus criterion for perfect competition represents an ordinal extension of the marginal productivity theory of distribution. Its asymptotic definition resembles a Fréchet derivative.

There are no comments yet on this publication. Be the first to share your thoughts.